MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD111
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 08/07/2026
Type of Reportable Event Death
Event or Problem Description
During implant procedure, following the deflection test the right ventricular (rv) leadless pacemaker (lp) was not able to be separated from the catheter.Troubleshooting methods were performed in situ to release the rv lp but were unsuccessful.The catheter and rv lp were removed from the patient and force was applied to the catheter and rv lp and the rv lp was successfully released.The catheter and rv lp were not used and replaced to continue the procedure.During the next attempt to implant the replacement rv lp the patient experienced a decrease in blood pressure.Ultrasound imaging was performed which confirmed peritoneal bleeding.The patient was administered catecholamines to address the bleeding but this was not successful.The patient died during the procedure.A dissection or rupture was alleged.A new lp and delivery catheter was selected for implant.During positioning the patient experienced a decreased in blood pressure.An ultrasound was performed, however, no anomalies were observed.Catecholamines were administrated but did not stabilize the patient.A second ultrasounds was performed and abdominal bleeding was observed.Due to the patient¿s do not resuscitate order, no additional intervention was performed and the patient passed away.The physician did not allege a malfunction on the products.The suspected the cause of the bleeding was due to a rupture of the femoral vein.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50229722
Report Number2017865-2026-16848
Device Sequence Number10273672
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11300264(17)270531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11300264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown